# SDR IPXA2025092633383

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 27,901 hours, 17,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATB, CABIN DOOR UNLOCK MESSAGE AT 12500 WARNING AT 23000 DOOR UNLOCK OFF AT 7000 FT HANDLE SHOWED SMALL MOVEMENT PRESSURE WAS NORMAL AT GATE HANDLE VISUALLY SHOWS UNLOCKED ACCOMPLISHED RIG AND ADJUSTMENT OF FWD DOOR REF 52-10-20-501. FWD DOOR WAS WITHIN RIG. NO ADJUSTMENT REQUIRED. LUBRICTAED DOOR LOCKING MECHANISM. OPERATED DOOR SEVERAL TIMES NO DEFECTS NOTED.  PRESSURIZED ACFT REF MM 21-31-00-501.  NO FAULTS OR WARNINGS NOTED. OK FOR CONTINUED SERVICE REF TECH ALERT BAR CODE T3F18E0077K12
